# SDR CALA0200221

- Difficulty date: April 19, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BULKHEAD CORRODED FORWARD OF FIRST OFFICER'S I/B SEAT TRACK AT FS 120, LBL 30 TO RBL 58. THE BULKHEAD WAS REPAIRED IAW SRM 53-01, FIGURE 2.
